Topological Methods in Nonlinear Analysis

Basic definitions and properties of topological branched coverings

Artur Piękosz

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 8, Number 2 (1996), 359-370.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479265246

Mathematical Reviews number (MathSciNet)
MR1483634

Zentralblatt MATH identifier
0891.57004

Citation

Piękosz, Artur. Basic definitions and properties of topological branched coverings. Topol. Methods Nonlinear Anal. 8 (1996), no. 2, 359--370. https://projecteuclid.org/euclid.tmna/1479265246


Export citation

References

  • S. S. Abhyankar, Local Analytic Geometry, Academic Press, New York and London (1964) \ref
  • I. Berstein and A. L. Edmonds, On the construction of branched coverings of low-dimensional manifolds , Trans. Amer. Math. Soc., 247 (1979), 87–124 \ref
  • R. H. Fox, Covering spaces with singularities , A Symposium in Honour of S. Lefschetz, Princeton University Press, Princeton, N.J. (1957), 243–257 \ref
  • H. M. Hilden, Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$ , Bull. Amer. Math. Soc., 80 (1974), 1243–1244 \ref
  • A. Piękosz, A topological version of Bertini's theorem , Ann. Polon. Math., 61 (1995), 89–93 \ref
  • L. A. Steen, Counterexamples in Topology, Springer-Verlag, New York (1978) \ref
  • A. W. Tucker, Branched and folded coverings , Bull. Amer. Math. Soc., 42 (1936), 859–862